# SDR IPXA2018071131596

- Difficulty date: July 6, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 18,617 hours, 11,587 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: A5461237120140
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, NR 2 PYLON OB OF PRECOOLER FWD END FISH PLATE IS CRACKED. REMOVE AND REPLACED FISHPLATE IAW SRM 51-40-21.
